# SDR 2001F00404

- Difficulty date: July 26, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION INTERNAL AFT SPAR WEB BULGED IN AREA OF UPPER SPAR CHORD BL 22L DUE TO CORROSION.  INSTALLED WING CENTER SECTION AFT SPAR WEB REPAIR AT STATION 870 BETWEEN LBL 17.2 AND LBL 25.9 IAW AVITAS ENGINEERING REPAIR ORDER AVHM-237RO-1 REV 1R DATED 07/24/2001, 8110-3 DATED JULY 24, 2001 ISSUED.  MATERIAL LOSS WAS WITHIN LIMITS.  (M)
